# SDR C2XA01CL139

- Difficulty date: June 12, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N17831
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 185
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: F96GA0102
- Part serial: 682
- Condition: Shorted
- Location: Cockpit
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DAY  FLT 3233  THE CREW REPORTED NO LANDING GEAR DOWN INDICATION ON MAIN PANEL AND LANDING GEAR CONTROL CIRCUIT BREAKER POPPED IN FLIGHT.  CLE  MAINTENANCE REPLACED LANDING GEAR CONTROL LEVER.  OPERATIONAL CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
